# SDR HYIA20190606001

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: C4020248
- Aircraft time: 33,789 hours, 36,529 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 529202923
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 11,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS IDENTIFIED ON THE INBOARD LEG OF THE LEFT HAND OUTBOARD NACELLE FITTING, THIS CRACK MEASURES APPROXIMATELY .150 INCHES LONG AND WAS DISCOVERED USING THE LIGHTED BORESCOPE INSPECTION PROCEDURE AS OUTLINED IN MEL-54-02R2 TO SATISFY AD2017-10-09. THIS CRACK CONSISTENT WITH OTHERS THAT HAVE BEEN IDENTIFIED USING THE SAME INSPECTION PROCEDURE. THIS FITTING WILL BE REPLACED USING NEW PARTS.
